# SDR SWAA2025101412614

- Difficulty date: September 8, 2025
- Submitted: October 14, 2025
- Operation: Air carrier
- Aircraft: N227WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34450
- Aircraft time: 65,042 hours, 39,022 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE LOCATED BS 787 BTW STR 24R TO STR 25R WL 156.5 AT AFT CARGO COMPARTMENT.  REPLACED ANGLE LOCATED BS 787 BTW STR 24R TO STR 25R WL 156.5 AT AFT CARGO COMPARTMENT IAW B737-700 SRM 51-40-02 AND DWG 146A1262; SHEET:95; REV:-.
